×

zbMATH — the first resource for mathematics

Permanence and global attractivity of a discrete multispecies Lotka-Volterra competition predator-prey systems. (English) Zbl 1113.92061
Summary: We propose a discrete multispecies Lotka-Volterra competition predator-prey system. For the general non-autonomous case, sufficient conditions which ensure the permanence and global stability of the system are obtained. For the periodic case, sufficient conditions which ensure the existence of a globally stable positive periodic solution of the system are obtained.

MSC:
92D40 Ecology
39A11 Stability of difference equations (MSC2000)
37N25 Dynamical systems in biology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cull, P., Global stability of population models, Bull. math. biol., 43, 47-58, (1981) · Zbl 0451.92011
[2] Cull, P., Stability of discrete one-dimensional population models, Bull. math. biol., 50, 67-75, (1988) · Zbl 0637.92011
[3] Franke, J.E.; Yakubu, A.A., Geometry of exclusion principles in discrete systems, J. math. anal. appl., 168, 385-400, (1992) · Zbl 0778.93012
[4] Franke, J.E.; Yakubu, A.A., Mutual exclusion versus coexistence for discrete competitive systems, J. math. biol., 30, 161-168, (1991) · Zbl 0735.92023
[5] Franke, J.E.; Yakubu, A.A., Species extinction using geometry of level surfaces, Nonlinear anal., 21, 369-378, (1993) · Zbl 0788.34043
[6] Huang, Y.N., A note on stability of discrete population models, Math. biosci., 95, 189-198, (1989) · Zbl 0675.92014
[7] Huang, Y.N., A note on global stability for discrete one-dimensional population models, Math. biosci., 102, 121-124, (1990) · Zbl 0707.92018
[8] Kocic, V.K.; Ladas, G., Global behavior of nonlinear difference equations of higher order with applications, (1993), Kluwer Academic Publishers Dordrecht, Netherland · Zbl 0787.39001
[9] Karakostas, G.; Philos, C.G.; Sficas, Y.G., The dynamics of some discrete population models, Nonlinear anal., 17, 1069-1084, (1991) · Zbl 0760.92019
[10] Kuruklis, S.A.; Ladas, G., Oscillations and global attractivity in a discrete delay logistic model, Quart. appl. math., 10, 227-233, (1992) · Zbl 0799.39004
[11] Liu, P.; Gopalsamy, K., Dynamics of a hyperbolic logistic map with fading memory, Dyn. contin. discrete impuls. syst., 1, 53-67, (1995) · Zbl 0869.39003
[12] Wang, W.D.; Lu, Z.Y., Global stability of discrete models of lotka – volterra type, Nonlinear anal., 35, 1019-1030, (1999) · Zbl 0919.92030
[13] Wang, W.D.; Mulone, G.; Salemi, F.; Salone, V., Global stability of discrete population models with time delays and fluctuating environment, J. math. anal. appl., 264, 1, 147-167, (2001) · Zbl 1006.92025
[14] Chen, Y.M.; Zhou, Z., Stable periodic solution of a discrete periodic lotka – volterra competition system, J. math. anal. appl., 277, 1, 358-366, (2003) · Zbl 1019.39004
[15] Zhou, Z.; Zou, X., Stable periodic solutions in a discrete periodic logistic equation, Appl. math. lett., 1, 2, 165-171, (2003) · Zbl 1049.39017
[16] Huo, H.F.; Li, W.T., Permanence and global stability for nonautonomous discrete model of plankton allelopathy, Appl. math. lett., 17, 9, 1007-1013, (2004) · Zbl 1067.39009
[17] Huo, H.F.; Li, W.T., Stable periodic solution of the discrete periodic Leslie-gower predator – prey model, Math. comput. model., 4, 3-4, 261-269, (2004) · Zbl 1067.39008
[18] Saito, Y.; Ma, W.; Hara, T., A necessary and sufficient condition for permanence of a lotka – volterra discrete system with delays, J. math. anal. appl., 256, 162-174, (2001) · Zbl 0976.92031
[19] Hassell, M.P.; Comins, H.N., Discrete time models for two-species competition, Theoret. popul. biol., 9, 202-221, (1976) · Zbl 0338.92020
[20] Berryman, A.A., The origins and evolution of predator – prey theory, Ecology, 75, 1530-1535, (1992)
[21] Yang, X.T., Uniform persistence and periodic solutions for a discrete predator – prey system with delays, J. math. anal. appl., 316, 1, 161-177, (2006) · Zbl 1107.39017
[22] Fan, Y.H.; Li, W.T., Permanence for a delayed discrete ratio-dependent predator – prey system with Holling type functional response, J. math. anal. appl., 299, 2, 357-374, (2004) · Zbl 1063.39013
[23] Fan, M.; Wang, K., Periodic solutions of a discrete time nonautonomous ratio-dependent predator – prey system, Math. comput. model., 35, 9-10, 951-961, (2002) · Zbl 1050.39022
[24] Yang, P.; Xu, R., Global attractivity of the periodic lotka – volterra system, J. math. anal. appl., 233, 1, 221-232, (1999) · Zbl 0973.92039
[25] Zhao, J.D.; Chen, W.C., Global asymptotic stability of a periodic ecological model, Appl. math. comput., 147, 3, 881-892, (2004) · Zbl 1029.92026
[26] Li, C.R.; Lu, S.J., The qualitative analysis of N-species periodic coefficient, nonlinear relation, prey-competition systems (in Chinese), Appl. math-JCU, 12, 2, 147-156, (1997) · Zbl 0880.34042
[27] Zhao, J.D.; Chen, W.C., The qualitative analysis of N-species nonlinear prey-competition systems, Appl. math. comput., 149, 2, 567-576, (2004) · Zbl 1045.92038
[28] Chen, F.D., On a periodic multi-species ecological model, Appl. math. comput., 171, 1, 492-510, (2005) · Zbl 1080.92059
[29] F.D. Chen, C.L. Shi, Global attractivity in an almost periodic multi-species nonlinear ecological model, Appl. Math. Comput., in press, doi:10.1016/j.amc.2005.12.024. · Zbl 1099.92069
[30] Chen, F.D.; Shi, J.L., Periodicity in a logistic type system with several delays, Comput. math. appl., 48, 1-2, 35-44, (2004) · Zbl 1061.34050
[31] Chen, F.D., Permanence in nonautonomous multi-species predator – prey system with feedback controls, Appl. math. comput., 173, 2, 694-709, (2006) · Zbl 1087.92059
[32] Chen, F.D., Permanence and global stability of nonautonomous lotka – volterra system with predator – prey and deviating arguments, Appl. math. comput., 173, 2, 1082-1100, (2006) · Zbl 1121.34080
[33] Chen, F.D., Positive periodic solutions of neutral lotka – volterra system with feedback control, Appl. math. comput., 162, 3, 1279-1302, (2005) · Zbl 1125.93031
[34] Chen, F.D., On a nonlinear non-autonomous predator – prey model with diffusion and distributed delay, J. comput. appl. math., 180, 1, 33-49, (2005) · Zbl 1061.92058
[35] Zhang, H.Y.; Chen, F.D.; Chen, X.X., Permanence and almost periodic solution for non-autonomous ratio-dependent multi-species competition predator – prey system, Afr. diaspora J. math., 2, 1, 1-12, (2004) · Zbl 1106.34033
[36] F.D. Chen, X.D. Xie, J.L. Shi, Existence, uniqueness and stability of positive periodic solution for a nonlinear prey-competition model with delays, J. Comput. Appl. Math., in press. · Zbl 1104.34050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.